Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Everyone, most of you all know me, and I need help with something.I had been taking retin a micro for a long time but just last week I went to my doctor and she decided to let me start taking differin gel and these pills called ery pills.The differin does seem to be working and I just started taking the pills a few days ago.My doctor only gave me 10 of the pills and here comes the bad part.

Tommorrow on Christmas I am going to my grandparents house.Now all of my family on my mom's side will be there and this is the first time they will see me with acne.The problem I have is at night should I still put on this differin gel?I mean my face looks all nasty when I put it on at night and I would hate to see my family look at me like that.I will be there till Saturday so should I just not put it on those 2 nights and just stay on the B5 pills since I will be out of the ERY pills?

I am really nervous that if I do this my face will breakout bad there but I dont want my face to look horrible when I go to bed and they see me.

Plus Im going to have to wake up very early in the morning so I can put on my makeup.

Any help?

Share this post


Link to post
Share on other sites

Ummm... not exactly sure but missing two applications should be fine. I'm guessing that your skin looks worse after you wash it right? B/c the makeup comes off? If that is the case then I would say you still need to wash your face and maybe you could try and do it when almost everyone is asleep. If this is not your problem and it is soley the Differin that is making your skin look bad then I would say it is fine to skip 2 applications and just wash your face. Good Luck! smile.gif

Share this post


Link to post
Share on other sites

oh man, i know how you feel.. !!

i was jsut hinking the same thing to myself acouple of days ago..knowing that i will be seeing my relitives for the first time.. and gezzz...what will they think....

anyway...yesterday they cam over and no one said anything..there your family....

so don't worry about it my friend !!

be honest with you i must go to my aunts house again tongiht were they will all be..still nervous of them seeing my face..but...what can we do ?!!

gezzz, they also plan on going to midnight mas to church..is it very well lighted in there??/

cux i don't want to go ..too many people will see my face..

lol.....

Share this post


Link to post
Share on other sites

I was prescribed ERY tablets at first. They're a mild antibiotic. They worked for about one week, and then stopped working. Retin-A worked for me. ERY tablets likely don't dry out the skin - instead, they would clear up any bacterial infection you would have that might cause the acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×